Quantitative Estimates for Generalized Szasz Operators of Max-Product Kind


GÜNGÖR Ş. Y. , İSPİR N.

RESULTS IN MATHEMATICS, vol.70, pp.447-456, 2016 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 70
  • Publication Date: 2016
  • Doi Number: 10.1007/s00025-016-0579-y
  • Title of Journal : RESULTS IN MATHEMATICS
  • Page Numbers: pp.447-456

Abstract

We introduce a certain type generalized Szasz operators of max-product kind and give an upper estimate for the error of approximation using a Shisha-Mond-type theorem.